# SDR QXEA200501060

- Difficulty date: June 16, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 16,126 hours, 23,351 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI5853505
- Part serial: 3078
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 11,904 hours, 17,173 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PDX-ON FLIGHT 2058, PDX-OTH RETURN TO FIELD, RADAR GIVES NO RETURNS AND SHOWS RED SPOKES. REMOVED AND INSTALLED NEW WEATHER RADAR R/T. SYSTEM TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
